Kundagrami, Arindam and Dasgupta, Chandan (1999) Multiscaling in discrete models of epitaxial growth. In: Physica A, 270 (1-2). pp. 135-142.
Restricted to Registered users only
Download (174Kb) | Request a copy
The nature of the approximate multi-exponent scaling of height fluctuations found in a class of limited-mobility atomistic models of epitaxial growth is investigated numerically. A recently proposed connection between this multiscaling behavior and a “controlled" instability in discretized versions of a conserved growth equation is elucidated.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier.|
|Keywords:||Epitaxial growth;Kinetic roughening;Multiscaling|
|Department/Centre:||Division of Physical & Mathematical Sciences > Physics|
|Date Deposited:||11 Jul 2007|
|Last Modified:||19 Sep 2010 04:36|
Actions (login required)